EconPapers    
Economics at your fingertips  
 

More on ( 𠜶, 𠜷 ) -Normal Operators in Hilbert Spaces

Rasoul Eskandari, Farzollah Mirzapour and Ali Morassaei

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We study some properties of ( ð ›¼ , ð ›½ ) -normal operators and we present various inequalities between the operator norm and the numerical radius of ( ð ›¼ , ð ›½ ) -normal operators on Banach algebra ℬ ( â„‹ ) of all bounded linear operators 𠑇 ∶ â„‹ → â„‹ , where â„‹ is Hilbert space.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/204031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/204031.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:204031

DOI: 10.1155/2012/204031

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:204031